# SDR KCSA202002211016

- Difficulty date: February 21, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 82,800 hours, 24,382 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H #2 DEACTIVATED SERVICE DOOR AFT CORNER (FRAME WEB) AROUND RETAINING PIN HOLE HAS EVIDENCE OF CORROSION
